# SDR VNAA202407030004

- Difficulty date: May 14, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 374-680 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS AT LBL 9.00 FROM FS 374.00 TO FS485.00 AND FS 581.00 TO 680.00 AT PASSENGER CABIN.  FLOOR SEAT RAILS AT LBL 9.00 FROM FS 374.00 TO FS485.00 AND FS 581.00 TO 680.00 AT PASSENGER CABIN WERE REPLACED PER CRJ900 AMM 53-00-49.
